# SDR CA030415003

- Difficulty date: March 27, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Skrsky S61N
- Aircraft time: 28,939 hours
- Engine: Ge CT581401
- System (JASC): 6710 · Main Rotor Control
- Part: Control Quadrant
- Condition: Stuck
- Location: Collective
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT PULLED THE COLLECTIVE UP ON FINAL APPROACH TO THE HELIDECK, THE COLLECTIVE JAMMED AND COULD NOT BE MOVED UP ANY FURTHER. THE AIRCRAFT CONTINUED TO DESEND OVER THE DECK AND AS GROUND CUSHION WAS ENCOUNTERED THE AIRCRAFT STOPPED DESCENDING AND CAME TO A STOP IN A 10 FOOT HOVER.
